Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Isotopy classes of imbeddings


Author: C. W. Patty
Journal: Trans. Amer. Math. Soc. 128 (1967), 232-247
MSC: Primary 55.70; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1967-0214076-3
MathSciNet review: 0214076
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, On the deformation of an n-cell, Proc. Nat. Acad. Sci. 9 (1923), 406-407.
  • [2] D. H. Gottlieb, Homotopy and isotopy properties of topological spaces, Canad. J. Math. 16 (1964), 561-571. MR 0163311 (29:614)
  • [3] S. T. Hu, Isotopy invariants of topological spaces, Proc. Roy. Soc. 255 (1960), 331-366. MR 0113226 (22:4064)
  • [4] C. W. Patty, The fundamental group of certain deleted product spaces, Trans. Amer. Math. Soc. 105 (1962), 314-321. MR 0143211 (26:771)
  • [5] -, The homology of deleted products of trees, Duke Math. J. 29 (1962), 413-428. MR 0141111 (25:4522)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.70, 54.00

Retrieve articles in all journals with MSC: 55.70, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0214076-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society